# SDR GTIA2023090537452

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,877 hours, 19,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500800
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON LH DALING LODNER SRFACE FUEL TANK HOLE CUTOUT BTW RIB 14 AND RIB 15 DIMENSIONS: L=N/A DN=N/A D=0.67" RAF-01 3073929-02 GENERATED -PERFORMED PERMANENT REPAIR ON CUTOUT OF RIB 14 AND RIB 16 IS ON LH WING OF FUEL TANK PANEL IAW A320 SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. REQUIRED INSPECTION THRESHOL FROM AIRCRAFT FIRST FLIGHT AT 24800 FC/ 49600 FH. SUBSEQUENT INSPECTION AT INTERVALS OF 4300 FC/ 8600 FH IAW SRI 57-21-11-205-036
